# SDR USAA2009071691858

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 55,817 hours, 37,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK ON BS 178 BULKHEAD WEB AT WL 228 & 234, RBL 17.  REPAIRED BS 178 BULKHEAD WEB AT WL 228 & 234, RBL 17 IAW B737 SRM 53-10-08.
